Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest me treatment for white spot after treatment for acne?

hi gud eveing sir,i just want to ask you that i am taking ace treatents fro last 3 mths and just last month i stopped taking treatment ecause the tablets suggested by my dr. had gv e reaction on hand,so now my hand looks like that i have with white spot lines so what should i do?
Wed, 14 Apr 2021
Report Abuse
General & Family Physician 's  Response
Hello,

You have suffered from the side effects of the prescription medicine for acne given by your treating doctor. Now you are having white spots. The white spots should go away with time. However, you can get clinically examined by a dermatologist and get ultraviolet light treatment in combination with topical medications for quicker response & better treatment.

In the meantime, you can take food rich in calcium, vitamin D and vitamin E or supplements to make up any vitamin deficiency that can cause white spots. You can apply a thin layer of low dose corticosteroid cream at bed time (not when outdoors) so that the skin gets blended. But it will take time.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Nupur K., General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest me treatment for white spot after treatment for acne?

Hello, You have suffered from the side effects of the prescription medicine for acne given by your treating doctor. Now you are having white spots. The white spots should go away with time. However, you can get clinically examined by a dermatologist and get ultraviolet light treatment in combination with topical medications for quicker response & better treatment. In the meantime, you can take food rich in calcium, vitamin D and vitamin E or supplements to make up any vitamin deficiency that can cause white spots. You can apply a thin layer of low dose corticosteroid cream at bed time (not when outdoors) so that the skin gets blended. But it will take time. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Nupur K., General & Family Physician